Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 225, NWS Albuquerque, NM

June 26, 2021Chaves County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 26, 2021, 5:25 PM MDT for Chaves County, New Mexico. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2021, 5:25 PM MDT (23:25 UTC)
Expired
Jun 26, 2021, 6:15 PM MDT
In force
50 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Chaves County, NM

The radar

The Cannon AFB radar (KFDX), 122 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 3:58 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.4 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2021-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 382 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2021-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
382 J/kg
Mixed-layer CIN
-419 J/kg
Mixed-layer LCL
1733 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
317 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

874 
WUUS55 KABQ 262325
SVRABQ
NMC005-270015-
/O.NEW.KABQ.SV.W.0225.210626T2325Z-210627T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
525 PM MDT Sat Jun 26 2021

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Northeastern Chaves County in southeastern New Mexico...

* Until 615 PM MDT.

* At 525 PM MDT, a severe thunderstorm was located near Elkins, or 31
  miles northeast of Roswell, moving east at 20 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Elkins.

This includes Highway 380 between Mile Markers 193 and 196.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

LAT...LON 3355 10418 3369 10415 3377 10375 3338 10380
TIME...MOT...LOC 2325Z 286DEG 16KT 3359 10406 

HAIL...1.50IN
WIND...60MPH
 
$$

Overpeck
1 follow-up statement
993 
WWUS55 KABQ 262354
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
554 PM MDT Sat Jun 26 2021

NMC005-270015-
/O.CON.KABQ.SV.W.0225.000000T0000Z-210627T0015Z/
Chaves-
554 PM MDT Sat Jun 26 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR EAST CENTRAL CHAVES COUNTY...

At 554 PM MDT, a severe thunderstorm was located 11 miles southeast
of Elkins, or 38 miles east of Roswell, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of east
central Chaves County.

This includes Highway 380 between Mile Markers 194 and 196.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.

&&

LAT...LON 3349 10402 3369 10401 3377 10375 3338 10380
TIME...MOT...LOC 2354Z 282DEG 16KT 3358 10390 

HAIL...1.00IN
WIND...60MPH
 
$$

Overpeck

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:57 PM MDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 26, 2:57 PM MDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
257 PM MDT Sat Jun 26 2021

.SYNOPSIS...
The mostly dry and hot weather this month will be replaced with wet
and cooler weather through the end of June and into July, perhaps
through the Fourth of July weekend! The stubborn trough of low
pressure stretches from the Dakota's to AZ and NM and will not move
much the next few days. Meanwhile a potent and moist back door cold
front came down the eastern plains and highlands last night. It will
spill into the RGV tonight. The northerly flow aloft will change to
a southerly flow early next week, adding in more moisture thanks to
a more direct monsoon flow. All this means plenty of showers and
thunderstorms around everyday into at least the holiday weekend.
Flash flooding will be a growing concern.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...
An increasingly moist low level east to west flow, combined with an
upper trough developing over the central and southern Rockies will
result in an unsettled weather pattern and cooler than normal
daytime highs. Short term models continue to indicate this
afternoon's convection moving off the central mountain chain and
into the northeast and east central plains will congeal and produce
a boundary which pushes southward into southeast NM and through gaps
in the central mountain chain and into the Rio Grande Valley. Hard
to give a good estimate of timing and strength of this westward
surge or possible surges, with the GFS guidance indicating an early
evening burst, then a second after midnight, both with gusts to
around 40 or 45 mph possible. Did lean towards the GFS scenario in
the wind grids with the NAM12 indicating another batch of
precipitation possibly moving out of southern CO later tonight.

Potential for flash flooding is becoming more of a concern as well.
Storm motion this afternoon and tonight is generally to the east and
southeast, but will become slower and more erratic Sunday and Sunday
night. Considered a watch but given the differences in where
boundaries are forecast to exist, have decided to defer for now. But
anyone out and about should be alert to their surroundings relative
to where storms are located and not cross areas where water covers
the roadway.

LONG TERM...(MONDAY THROUGH SATURDAY)...
The active weather will continue all of next week with concerns for
flash flooding. The trough over us now will gradually weaken and
shift to the west, allowing high pressure to build over TX. A
southerly flow from Monday into Wednesday will bring in a more
direct flow of moisture, adding to the concern for flash flooding,
especially over the recent burn scars. Another trough will try and
form over NM later next week, perhaps causing a more westerly or
northwest flow. But the moisture will be tough to get rid of, and
could continue to produce widespread showers and thunderstorms into
the July 4th weekend. Temperatures will start next week way below
normal, then will slowly trend back up, but never quite making it
back to normal through next week, except maybe in the far northwest.

&&

.FIRE WEATHER...
Increasingly moist and unsettled weather pattern with cooler than
normal daytime high temperatures to persist through at least the
middle of next week. Showers and thunderstorms, some with locally
moderate to heavy rain, are possible over much of northern and
central New Mexico during this period. Cell motion for the rest of
this afternoon and through tonight will be generally to the east and
southeast. Cell motion is expected to become slower and more erratic
Sunday and Sunday night as an upper trough axis becomes established
from southwest to northeast over the state. A direct hit by storms
on recent burn scars could result in flash flooding.

Areas of fair to poor ventilation are forecast Sunday and Monday
over portions of central and eastern New Mexico but become more
widespread by Wednesday and Thursday. Some drying and warming are
possible late next week but forecast models are not in good
agreement.

&&

.AVIATION...
18Z TAF CYCLE
Upper trough carving out over CO and NM. Moist low level ely flow.
Sct showers and tstms developing over the higher terrain and
tracking genly from nw to se. Terrain occasionally obscured in the
stronger storms, with potential for severe storms with large hail and
wind gusts to 50 kt east of the central mt chain. Convection to
persist aft 27/03Z over the ne half of NM, and forcing a gusty ely
wind into the RGV including at KABQ and KSAF. Areas MVFR to IFR
cigs/vsbys in rain and br along and east of the central mt chain aft
27/06Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  58  84  56  82 /  20  30  20  40
Dulce...........................  47  73  45  76 /  50  70  50  60
Cuba............................  53  72  49  71 /  40  60  40  60
Gallup..........................  50  80  53  80 /  20  40  20  50
El Morro........................  48  76  50  73 /  30  70  30  60
Grants..........................  50  77  52  73 /  30  60  40  70
Quemado.........................  52  78  52  75 /  30  60  30  80
Magdalena.......................  57  76  55  70 /  40  70  50  70
Datil...........................  52  75  52  68 /  40  70  50  80
Reserve.........................  54  81  52  81 /  30  70  30  80
Glenwood........................  61  85  58  85 /  30  60  30  80
Chama...........................  43  67  42  69 /  60  80  60  70
Los Alamos......................  53  69  50  66 /  50  70  50  70
Pecos...........................  51  64  49  67 /  60  80  50  70
Cerro/Questa....................  46  63  44  66 /  80  80  60  80
Red River.......................  41  58  42  60 /  80  90  60  80
Angel Fire......................  42  58  41  59 /  80  90  60  80
Taos............................  48  67  45  69 /  70  80  50  70
Mora............................  46  61  46  63 /  80  90  60  70
Espanola........................  53  72  49  73 /  50  60  40  60
Santa Fe........................  54  69  51  67 /  60  80  50  70
Santa Fe Airport................  55  72  52  70 /  50  70  50  60
Albuquerque Foothills...........  59  74  57  72 /  40  60  50  60
Albuquerque Heights.............  62  78  59  73 /  40  60  40  60
Albuquerque Valley..............  57  79  55  76 /  40  50  40  50
Albuquerque West Mesa...........  60  77  58  74 /  40  60  40  50
Belen...........................  63  81  60  76 /  30  50  50  50
Bernalillo......................  59  77  57  75 /  40  60  40  60
Bosque Farms....................  60  80  57  75 /  40  50  50  50
Corrales........................  60  78  57  75 /  40  60  40  60
Los Lunas.......................  61  81  59  75 /  30  50  50  50
Placitas........................  58  74  56  69 /  40  70  50  60
Rio Rancho......................  61  77  58  74 /  40  60  40  50
Socorro.........................  63  82  61  78 /  30  60  50  60
Sandia Park/Cedar Crest.........  53  69  52  64 /  50  70  50  60
Tijeras.........................  56  72  53  67 /  50  70  50  70
Edgewood........................  53  69  51  68 /  50  70  50  70
Moriarty/Estancia...............  53  69  51  68 /  50  60  50  60
Clines Corners..................  51  65  49  64 /  50  60  60  60
Mountainair.....................  53  70  52  67 /  40  60  50  70
Gran Quivira....................  54  72  53  66 /  50  60  60  70
Carrizozo.......................  58  75  56  72 /  40  70  60  70
Ruidoso.........................  53  65  50  63 /  60  80  70  80
Capulin.........................  49  63  48  65 /  60  70  50  60
Raton...........................  52  65  49  68 /  70  70  50  60
Springer........................  51  64  49  68 /  70  70  50  70
Las Vegas.......................  49  62  49  65 /  60  70  60  70
Clayton.........................  55  72  55  72 /  40  40  50  50
Roy.............................  53  68  52  69 /  60  60  50  60
Conchas.........................  57  72  55  73 /  60  60  60  60
Santa Rosa......................  58  72  56  69 /  60  60  60  60
Tucumcari.......................  60  76  58  75 /  60  50  60  50
Clovis..........................  59  73  58  71 /  70  70  70  60
Portales........................  60  72  59  72 /  70  70  70  60
Fort Sumner.....................  61  75  59  73 /  60  70  70  60
Roswell.........................  64  76  63  77 /  70  80  70  80
Picacho.........................  58  68  57  69 /  60  70  70  80
Elk.............................  56  66  53  67 /  60  80  70  80

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 26, 4:06 AM MDT, 13 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
406 AM MDT Sat Jun 26 2021

NMZ201>241-271100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
406 AM MDT Sat Jun 26 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a slight risk of severe thunderstorms along and east of the
central mountain chain this afternoon and evening where large hail,
damaging winds, isolated tornadoes, and locally heavy rainfall are
expected. The potential exists for flash flooding below recent burn
scars in the Sangre de Cristo Mountains.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Sunday through Tuesday, daily rounds of scattered-to-numerous
showers and thunderstorms will be capable of producing locally heavy
rainfall along and east of the continental divide. Some of the
heaviest rain is expected over the Sangre de Cristo Mountains and
along and east of the south central mountains, where rain
accumulation should generally reach 0.75 to 2.25 inches with locally
heavier amounts. The potential exists for flash flooding to develop,
especially in complex terrain, below recent burn scars, and in urban
parts of the southeast like Roswell, Clovis, and Portales.

Wednesday through Friday, daily rounds of scattered-to-numerous
showers and thunderstorms capable of producing locally heavy rainfall
will continue, mainly along and east of the continental divide. The
potential exists for severe thunderstorms along and east of the
central mountain chain each afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report severe weather and flash flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

44

In the hours before

Special weather statement, Jun 26, 11:59 AM MDT, 5 hours 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1159 AM MDT Sat Jun 26 2021

NMZ215-229-261830-
East Slopes Sangre de Cristo Mountains-Northeast Highlands-
1159 AM MDT Sat Jun 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL COUNTY
UNTIL 1230 PM MDT...

At 1158 AM MDT, Doppler radar was tracking a strong thunderstorm over
Montezuma, or near Las Vegas, moving south at 10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Las Vegas, Romeroville, Montezuma, El Porvenir, Storrie Lake State
Park, Ojitos Frios, San Geronimo, Mineral Hill and Gallinas.

This includes the following highways...
 Interstate 25 between Mile Markers 337 and 355.
 State Road 104 between Mile Markers 1 and 12.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3568 10543 3579 10521 3559 10500 3544 10535
TIME...MOT...LOC 1758Z 338DEG 10KT 3567 10530

12
Special weather statement, Jun 26, 1:07 PM MDT, 4 hours 18 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
107 PM MDT Sat Jun 26 2021

NMZ215-228-261930-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
107 PM MDT Sat Jun 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MORA AND SOUTH
CENTRAL COLFAX COUNTIES UNTIL 130 PM MDT...

At 106 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ocate, or 18 miles northwest of Wagon Mound, moving northeast at 35
mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Ocate and Miami.

This includes Interstate 25 between Mile Markers 398 and 411.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact the National Weather Service office
in Albuquerque at 1.888.386.7637.

&&

LAT...LON 3602 10507 3619 10516 3644 10466 3619 10452
TIME...MOT...LOC 1906Z 244DEG 30KT 3617 10497

40
Special weather statement, Jun 26, 1:39 PM MDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
139 PM MDT Sat Jun 26 2021

NMZ231-232-262015-
Eastern San Miguel County-Harding County-
139 PM MDT Sat Jun 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN MIGUEL AND
CENTRAL HARDING COUNTIES UNTIL 215 PM MDT...

At 139 PM MDT, Doppler radar was tracking a strong thunderstorm near
Mosquero, moving east at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Mosquero and Solano.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3567 10413 3584 10415 3587 10381 3564 10381
TIME...MOT...LOC 1939Z 267DEG 13KT 3576 10406

40
Special weather statement, Jun 26, 2:20 PM MDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
220 PM MDT Sat Jun 26 2021

NMZ237>239-262045-
Eastern Lincoln County-Chaves County Plains-De Baca County-
220 PM MDT Sat Jun 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN...
SOUTHWESTERN DE BACA AND NORTHWESTERN CHAVES COUNTIES UNTIL 245 PM
MDT...

At 220 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Ramon, or 38 miles east of Corona, moving east at 30
mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Frequent and dangerous cloud to ground lightning will also be
possible with this storm.

Locations impacted include...
Mesa.

This includes Highway 285 between Mile Markers 153 and 168.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3400 10511 3415 10508 3416 10461 3382 10473
TIME...MOT...LOC 2020Z 281DEG 26KT 3404 10496

Overpeck
Special weather statement, Jun 26, 3:12 PM MDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
312 PM MDT Sat Jun 26 2021

NMZ231>234-262200-
Eastern San Miguel County-Harding County-Guadalupe County-Quay
County-
312 PM MDT Sat Jun 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN MIGUEL...
SOUTHEASTERN HARDING...CENTRAL QUAY AND NORTHEASTERN GUADALUPE
COUNTIES UNTIL 400 PM MDT...

At 311 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles north of Ute Lake State Park to 13
miles northwest of Tucumcari to 9 miles southeast of Variadero.
Movement was southeast at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Tucumcari, Logan, Montoya, Conchas, Ute Lake State Park, Conchas Lake
State Park and Newkirk.

This includes the following highways...
 Interstate 40 between Mile Markers 299 and 350.
 State Road 104 between Mile Markers 53 and 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.

&&

LAT...LON 3535 10308 3505 10357 3498 10424 3537 10448
      3542 10397 3560 10353
TIME...MOT...LOC 2111Z 308DEG 22KT 3548 10353 3532 10389 3530 10433

Overpeck
Special weather statement, Jun 26, 4:23 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
423 PM MDT Sat Jun 26 2021

NMZ238-262300-
Chaves County Plains-
423 PM MDT Sat Jun 26 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CHAVES COUNTY UNTIL
500 PM MDT...

At 422 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles southeast of Mesa, or 30 miles north of Roswell, moving east at
20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central
Chaves County.

This includes Highway 285 between Mile Markers 133 and 146.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern New Mexico.

LAT...LON 3374 10464 3392 10460 3390 10421 3363 10427
TIME...MOT...LOC 2222Z 280DEG 19KT 3382 10454

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:22 PM MDTSpecial Weather StatementABQQuay23 min
Jun 25, 8:46 PM MDTSpecial Weather StatementABQCurry59 min
Jun 25, 9:44 PM MDTSpecial Weather StatementABQDe Baca, Roosevelt61 min
Jun 25, 10:15 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Roosevelt60 min
Jun 26, 10:46 AM MDTSpecial Weather StatementABQMora29 min
Jun 26, 11:29 AM MDTSpecial Weather StatementABQMora31 min
Jun 26, 11:59 AM MDTSpecial Weather StatementABQSan Miguel31 min
Jun 26, 1:07 PM MDTSpecial Weather StatementABQMora23 min
Jun 26, 1:39 PM MDTSpecial Weather StatementABQHarding36 min
Jun 26, 2:20 PM MDTSpecial Weather StatementABQ25 min
Jun 26, 3:12 PM MDTSpecial Weather StatementABQQuay48 min
Jun 26, 3:30 PM MDTSevere Thunderstorm WarningABQHarding, Quay, San Miguel60 min
Jun 26, 4:07 PM MDTSevere Thunderstorm WarningABQCurry, Quay38 min
Jun 26, 4:23 PM MDTSpecial Weather StatementABQChaves37 min
Jun 26, 4:27 PM MDTSevere Thunderstorm WarningABQQuay48 min
Jun 26, 4:44 PM MDTSevere Thunderstorm WarningABQCurry, Quay61 min
Jun 26, 5:08 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt37 min
Jun 26, 5:43 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt47 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.